# SDR DXTA2025060903827

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 15,634 hours, 11,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR VERY DIFFICULT TO OPEN FROM THE INSIDE OR OUTSIDE. LIKEWISE, IF THE DOOR IS FULLY OPEN IT IS VERY DIFFICULT TO KEEP IT FROM SLAMMING SHUT FROM THE INSIDE OR OUTSIDE. CORRECTIVE ACTION: ADJUSTED COUNTER BALANCE CABLE TENSION. OPS CHECK GOOD. IAW CE-560XLS AMM 52-10-03.
